Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Muscular pain throughout body, frontal head pressure, no fever or chills. Withdrawal symptoms of smoking addiction?

I have been having symptoms of muscle aches throughout my body that started 3 weeks ago and last @ 10 days with frontal head pressure. Symptoms subsided and now they are reoccuring . I have no fever or chills, just musce aches that seem to come and go with no energy. I had quit smoking cold turkey about 3 1/2- 4 weeks ago (I had been smoking for quite a few years) so not sure if this has anything to do with withdrawals?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Headache, muscle aches, fatigue and reduced energy are common symptoms of nicotine withdrawal. So, it is likely that you are going through a nicotine withdrawal phase. Though these symptoms usually last only for 1 to 2 weeks after quitting, sometimes, there can be protracted withdrawal symptoms. To mitigate the withdrawal symptoms, you can try nicotine replacement treatments like nicotine gums or patches (available OTC).

However, if your symptoms are persistent and severe, then you may need a medical evaluation to rule out any possible medical causes for your symptoms.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor